Circle-equivariant classifying spaces and the rational equivariant sigma genus

Ando, M. and Greenlees, J.P.C. (2011) Circle-equivariant classifying spaces and the rational equivariant sigma genus. Mathematische Zeitschrift, 269 (3-4). pp. 1021-1104. ISSN 0025-5874

Abstract

Metadata

Authors/Creators:
  • Ando, M.
  • Greenlees, J.P.C.
Copyright, Publisher and Additional Information: © Springer-Verlag 2010. This is an author produced version of a paper subsequently published in Mathematische Zeitschrift. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 16 September 2010
  • Published: December 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Beccy Shipman
Date Deposited: 04 Mar 2009 17:20
Last Modified: 05 Oct 2017 05:20
Published Version: https://doi.org/10.1007/s00209-010-0773-7
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00209-010-0773-7
Related URLs:

Share / Export

Statistics